RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 37, Number 2  


Ordinary Differential Equations
The Method of Lyapunov Functionals for Linear Difference-Differential Systems with Almost Periodic Coefficients
N. V. Aleksenko, R. K. Romanovskii
147
Solvability of Functional-Differential Equations with Fractional Derivatives
R. G. Aliev
154
The Gap Lengths in the Sequence of Spectral Parameters of Hilbert Function Systems
V. D. Budaev
164
A Step-Like Contrast Structure for the Case of a Multiple Root of the Transition Point Equation (the Critical Case)
V. F. Butuzov, V. V. Kiryushin
171
Functional Boundary Value Problems for a Class of Evolution Equations with an Unbounded Linear Operator
V. V. Goncharov, E. V. Goncharova
181
Stable Periodic Trajectories of Two-Dimensional Diffeomorphisms Close to a Diffeomorphism with a Structurally Unstable Heteroclinic Contour
S. V. Gonchenko, A. S. Markichev, A. E. Shatalin
191
The Existence of an Almost Periodic Solution of a Linear System with a Quadratic Performance Functional
A. G. Ivanov
202
On the Reducibility of a Nonnegatively Hamiltonian Periodic Operator Function in a Real Hilbert Space to a Block Diagonal Form
G. A. Kurina, G. V. Martynenko
212
The Samoilenko Reduction Principle for Differential Equations with Random Perturbations
A. N. Stanzhytskyi
218

Partial Differential Equations
The Unique Solvability of the Doubly Periodic Problem for a System of Nonlinear Telegraph Partial Differential Equations
S. V. Zhestkov
223
Minimax Solutions of Functional Equations of the Hamilton–Jacobi Type for Hereditary Systems
N. Yu. Lukoyanov
228
Solution of the Heat Equation with Mixed Boundary Conditions on the Surface of an Isotropic Half-Space
P. A. Mandrik
238
The Inverses of Solvable Extensions and Proper Restrictions of the Operation $-\operatorname{div}\operatorname{grad}$ Are Not Volterra Operators
K. M. Medvedev
242
A Remark on the Theory of Generalized Entropy Sub- and Supersolutions of the Cauchy Problem for a First-Order Quasilinear Equation
E. Yu. Panov
252
Suboptimal Control of a Semilinear Elliptic Equation with a Phase Constraint and a Boundary Control
M. I. Sumin
260

Short Communications
Smoothness of Strong Solutions of Complete Hyperbolic Second-Order Differential Equations with Variable Domains of Operator Coefficients
F. E. Lomovtsev
276
Duck Cycles in a Mathematical Model of the Population Density Dynamics of Siberian Silkworm Moth
A. G. Peretrukhin
279
A Differential Equation of the Second Order with Respect to Time in a Domain with Moving Boundary
Yu. T. Sil'chenko
282
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019